# SDR WRLA2007029

- Difficulty date: February 8, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5245 · Air Conditioning Doors
- Part: Structure
- Condition: Cracked
- Location: A/C Door
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C & 12A CHECK, EGAT MECHANIC FOUND CRACK AT NR 3 AIR CONDITION COMPARTMENT DOOR UPPER SIDE CRACK 3".  PERFORM NR 3 AIR CONDITION DOOR SKIN CRACK AREA REPAIR PER MD-11 SRM VOL 1 52-10-00 FIG.1 REV:38.  CONDITION CHECK NORMAL AND JOB COMPLETED.
